MathSciNet Relay Station
MathSciNet bibliographic data
MR1088230 (92e:46131) 46L55 (54H20)
Kawamura, Shinzō; Tomiyama, Jun Properties of topological dynamical systems and corresponding $C\sp *$-algebras. Tokyo J. Math. 13 (1990), no. 2, 251–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement